• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“Asadollah Aghajani”

Tel:  (+98)(21) 2310 ext. 2289
Fax:  (+98) (21) 22290648
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics
(2019 - Present
(from March 21))

Past IPM Positions

Resident Researcher, School of Mathematics
(2014 - 2019)
(till March 20, 2019 )

Non IPM Affiliations

Professor of Iran University of Science and Technology

Related Papers

1. A. Aghajani (Joint with C. Cowan)
Regularity of the extremal solutions associated to elliptic systems
Proc. Edinburgh Math. Soc. (Accepted) [abstract]
   
2. A. Aghajani
Regularity of extremal solutions of semilinear elliptic problems with non-convex nonlinearities on general domains
Discrete Contin. Dyn. Syst. 37 (2017), 3521-3530  [abstract]
   
3. A. Aghajani (Joint with A. Mosleh Tehrani)
Pointwise bounds for positive supersolutions of nonlinear elliptic problems involoving the p-laplacian
Electron. J. Differential Equations 2017 (2017), 1-14  [abstract]
   
4. A. Aghajani
New a priori estimates for semistable solutions of semilinear elliptic equations
Potential Anal. 44 (2016), 729-744  [abstract]
   
5. A. Aghajani
Singular set of solutions of semilinear elliptic equations
Nonlinear Anal. 127 (2015), 206-214  [abstract]
   
6. A. Aghajani and M. Hesaaraki
On the structure of ionizing shock waves in magnetofluiddynamics
Internat. J. Math. Math. Sci. 29 (2002), 395-415  [abstract]
   
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right